# SDR MTNA20044

- Difficulty date: April 27, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N721FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10460
- Aircraft time: 50,590 hours, 72,266 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D1384N
- Condition: Open
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFTER TOUCHING DOWN IN IND FLIGHT 7201 BNA-IND THE LEFT ENGINE FIRE WARNING ILLUMINATED.THE CREW TAXIED THE AIRCRAFT OFF THE RUNWAY STOPPED THE AIRCRAFT PERFORMED THE ON GROUND EMERGENCY PROCEDURES AND DECLARED AND EMERGENCY WIHT ATC.NO EVIDENCE OF A FIRE WAS FOUND. THE AIRCRAFT TAXIED TO THE RAMP ON THE RIGHT ENGINE. MAINTENANCE FOUND A DEFECTIVE SECTION OF THE FIRE LOOP. THE SECTION WAS REPLACED ALONG WITH ONE FIRE BOTTLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
